# SDR SWIA202053332

- Difficulty date: September 12, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 601R952221SW
- Condition: Cracked
- Location: Rt Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY RT ACM SUPPORT STRUCTURE PLATE ASSEMBLY AT APPROXIMATELY FS 708.0 AND BL 18 RT HAS CRACKS AT INBOARD AFT MOUNT BOLT.  C-CHECK RO 10/13/2020.  REPLACED CRACKED PLATE ASSEMBLY ON RT ACM SUPPORT STRUCTURES WITH NEW PN 601R95222-1 PO T- 56457, REF CRJ 200 SRM.
